×

Found 9,302 Documents (Results 1–100)

100
MathJax

On convergence of finite-difference shock-capturing schemes in regions of shock waves influence. (English. Russian original) Zbl 07583218

Dokl. Math. 105, No. 3, 171-174 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 504, 42-46 (2022).
PDF BibTeX XML Cite
Full Text: DOI

A difference scheme of the decomposition method for an initial boundary value problem for the singularly perturbed transport equation. (English. Russian original) Zbl 07576950

Comput. Math. Math. Phys. 62, No. 7, 1193-1201 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 7, 1224-1232 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Splitting schemes for one class of operator differential equations. (English. Russian original) Zbl 07576939

Comput. Math. Math. Phys. 62, No. 7, 1033-1040 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 7, 1059-1066 (2022).
PDF BibTeX XML Cite
Full Text: DOI

A discrete analogue of the Lyapunov function for hyperbolic systems. (English. Russian original) Zbl 07576919

J. Math. Sci., New York 264, No. 6, 661-671 (2022); translation from Sovrem. Mat., Fundam. Napravl. 64, No. 4, 591-602 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Simulation of a cylindrical slow extraordinary wave in cold magnetoactive plasma. (English. Russian original) Zbl 07547999

Comput. Math. Math. Phys. 62, No. 5, 845-860 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 5, 872-888 (2022).
MSC:  76X05 76M20
PDF BibTeX XML Cite
Full Text: DOI

Difference approach to solving boundary value problems for elliptic partial differential equations in the sense of generalized functions. (English. Russian original) Zbl 07538718

Mosc. Univ. Comput. Math. Cybern. 46, No. 1, 29-41 (2022); translation from Vestn. Mosk. Univ., Ser. XV 2022, No. 1, 30-41 (2022).
MSC:  65N06 35J25
PDF BibTeX XML Cite
Full Text: DOI

Simulation of the laminar-turbulent transition by applying hybrid difference schemes. (English. Russian original) Zbl 07538085

Comput. Math. Math. Phys. 62, No. 4, 658-673 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 4, 677-693 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Influence of monotonization on the spectral resolution of bicompact schemes in the inviscid Taylor-Green vortex problem. (English. Russian original) Zbl 07538082

Comput. Math. Math. Phys. 62, No. 4, 608-623 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 4, 625-641 (2022).
MSC:  76M20 76N10 65Y05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software